# SDR DALA2015012800689

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STABILIZER L/E RT SIDE BS 1401 BESIDE TO DORSAL ANGLE.  CRACK WAS STOP DRILLED, DOUBLER WAS FABRICATED, TREATED AND PAINTED, AND INSTALLED IAW SRM 55-01.
